MathSciNet Relay Station
MathSciNet bibliographic data
MR176325 (31 #600) 46.01
Simons, S. The sequence spaces $l(p\sb{\nu })$ and $m(p\sb{\nu })$. Proc. London Math. Soc. (3) 15 1965 422–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement